# SDR CALA0001536

- Difficulty date: October 10, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER HALF OF AFT CARGO DOOR JAMB BEAM CORRODED ON BOTH SIDES AT FS 1155 - 1212.  THE BEAM WAS REMOVED AND REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-4, AND 51-10-3.
